Disclaimer and Privacy Policy

This blog is my own endeavor and project. Though I work in New York-Presbyterian Hospital, Weill Cornell Medical Center, New York, the blog is in no way connected to the hospital.

The information provided in this blog should not be used during any medical emergency or for the diagnosis or treatment of any medical condition. A licensed medical professional should be consulted for diagnosis and treatment of any and all medical conditions. Call 911 if you have a medical emergency.

Links to other sites are provided for information only — they do not constitute my endorsements of those  sites.

 Any duplication or distribution of the information contained herein is strictly prohibited.

Please realize that health information is a personal and private subject matter. While I want you to be comfortable when you visit my blog and post comments, I cannot control what you put on it. I try to read every comment and remove all identification data such as full name, telephone and email addresses. You though have a choice and that is not to provide sensitive medical information. By posting health information on the blog you assume full responsibility and agree that I am neither responsible nor liable for any claim, loss or damage resulting from its use. 

 

 

Nitin K Sethi, MD

About these ads

2 thoughts on “Disclaimer and Privacy Policy

  1. hi,i’am 51 had headachs for at least two weeks,went to primary had an mri done showed white brain matter! i also along with headachs am a dietbetic have hypertension,stenosis in spine and hip if that matter. many other health issues. was told that older people get it and that was that! although i do have a great dr. i feel that there is more i should do and more i should know. can you you please help me to just ease my mind or what i should do from here?thank you for your time! paiently waiting for any comment you may have for me! thank you!

  2. Dear Sir,
    I am an Egyptian who suffers from Complex Partial Epilepsy from more than 3 years,
    i tried many medicines with increasing their doses & still the seizures happens weekly,
    the first medicine i used is depakine & then i added tegratol & still seizures happens.
    then i withdraw tergratol & then used keppra behind depakine & still happens.
    then i added lamictal & also happens.
    then i added tergartal with depakine & lamictal & keppra & increased the seizures.
    so, i withdraw the tegratol & it some how decreases seizures to be between 7-10 days happens
    my daily dosage now
    Depakine =2000
    Keppra=2000
    lamictal = 300
    My seizures Happens as follow:
    i feel my breath become low for 1 or 2 seconds & then i go to seizures i stopped for 1 minutes shewing my mouth,and after
    i began asking about time , where i am , where we will go,who is here,……
    then i began asking normal questions & you can say that the person in front of me feel i am semi normal
    then i be in awareness slowly & after seizures i cannot identify when i be in aware.
    but after attack i feel that i was in seizure
    the time is about between 1-3 minutes.
    something happened for me before that i was driving my car to airport then seizure happened, i drive my car for one kilo & i passed a check point & then i found my self in front of the terminal
    i make MRI & the doctor my right & left temporal lobe are not in the same size
    Regards
    Amr

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s